# SDR CALA2014073101052

- Difficulty date: July 31, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 53,409 hours, 18,187 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: 0079
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,106 hours, 6,950 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LEVEL OFF, TAKEOFF +30 MIN B HYD SYS FAILED.  FOUND HYD PUMP ON NR 2 SEIZED.  R & R NR 2 ENG HYD PUMP IAW AMM 29-11-11-401.  OPERATIONS & LEAK CHECKED GOOD.  FLUSH & FILTER REPLACEMENT SCHEDULED.
